Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Limit points of lines of minima in Thurston's boundary of Teichmüller space

Raquel Diaz and Caroline Series

Algebraic & Geometric Topology 3 (2003) 207–234
Bibliography
1 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Mathematical Society Student Texts 9, Cambridge University Press (1988) MR964685
2 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
3 R Díaz, C Series, Examples of pleating varieties for twice punctured tori, Trans. Amer. Math. Soc. 356 (2004) 621 MR2022714
4 A Fahti, P Laudenbach, V Poénaru, Travaux de Thurston sur les surfaces, Astérisque 66, Société Mathématique de France (1979) 284 MR568308
5 , Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990) MR1086648
6 S P Kerckhoff, Earthquakes are analytic, Comment. Math. Helv. 60 (1985) 17 MR787659
7 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. $(2)$ 117 (1983) 235 MR690845
8 S P Kerckhoff, Lines of minima in Teichmüller space, Duke Math. J. 65 (1992) 187 MR1150583
9 H Masur, Two boundaries of Teichmüller space, Duke Math. J. 49 (1982) 183 MR650376
10 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton University Press (1992) MR1144770
11 J P Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque (1996) MR1402300
12 M Rees, An alternative approach to the ergodic theory of measured foliations on surfaces, Ergodic Theory Dynamical Systems 1 (1981) MR662738
13 C Series, An extension of Wolpert's derivative formula, Pacific J. Math. 197 (2001) 223 MR1810217
14 C Series, On Kerckhoff minima and pleating loci for quasi–Fuchsian groups, Geom. Dedicata 88 (2001) 211 MR1877217
15 C Series, Limits of quasi–Fuchsian groups with small bending, Duke Math. J. 128 (2005) 285 MR2140265
16 W P Thurston, The Geometry and Topology of Three-Manifolds, lecture notes, Princeton University (1980)